# SDR IPXA2025032409975

- Difficulty date: March 12, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 25,976 hours, 16,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57244856210
- Condition: Cracked
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E O/B SLAT BETWEEN THE SKIN & SLAT AT O/B CORNER HAVE A DENT DOT 07-039.REMOVED SHROUD WING TIP AT LH WING L/E O/B SLAT BETWEEN THE SKIN & SLAT I.A.W. A300-600 S.R.M. 51-40-21.INSTALLED NEW SHROUD WING TIP P/N: A5724485621039 AT LH WING L/E O/B SLAT BETWEEN THE SKIN & SLAT I.A.W. A300-600 S.R.M. 51-40-21.
